# SDR UIEA200400145

- Difficulty date: August 16, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MAINTENANCE, FUSELAGE SKIN DAMAGE WAS FOUND ADJACENT TO THE CARGO DOOR.  THE SKIN DAMAGE WAS REMOVED BY BLENDING OUT THE DAMGAE.  NO FASTENERS WRE AFFECTED BY THE BLEND OPERATION.  HFEC SURFACE INSPECTED TO ENSURE NO DEFECTS EXIST.  BOEING ADVISED THE REPAIR WAS STRUCTURALLY SATISFACTORY AS PERMANENT REPAIR.  BOEING NOTED THE REPAIR IS OUTSIDE THE SSID AREA, AND DOES NOT IMPACT SSID INSPECTIONS.  (M)
